MAUDE Adverse Event Report: RTI SURGICAL TI TROCHANTERIC REATTACHMENT DEVICE W/CABLES/STANDARD-STER; CERCLAGE FIXATION

RTI SURGICAL TI TROCHANTERIC REATTACHMENT DEVICE W/CABLES/STANDARD-STER; CERCLAGE FIXATION
Model Number 498.806S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the surgeon discussed about the metallosis and osteolysis in two patients who had a total hip and titanium trochanteric reattachment device.Patients came to follow up with the surgeon at which point they were diagnosed with metallosis and osteolysis in the hip and experienced delayed healing.This is the 2nd time that this is happened where patient has come in and was reacting to a metal.Concomitant device reported: unk - cerclage positioning pin (part# unknown; lot# unknown; quantity: unknown).This complaint involves one (1) device.This is report 1 of 1 for pc-(b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: b5; g1.H6: patient code 3191 is used to capture the reported event of metallosis.H6: product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.H11 corrected data: h5.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
This report captures the first patient while related complaint (b)(4) captures the second patient who also has metallosis and osteolysis.

Brand Name
TI TROCHANTERIC REATTACHMENT DEVICE W/CABLES/STANDARD-STER
Common Device Name
CERCLAGE FIXATION
Manufacturer (Section D)
RTI SURGICAL
375 river park circle
marquette MI 49855
MDR Report Key10138774
Report Number1833824-2020-00051
Device Sequence Number1848390
Product Code JDQ
UDI-Device Identifier10886982236975
UDI-Public(01)10886982236975
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
K001709
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number498.806S
Device Catalogue Number498.806S
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/08/2020
Supplement Date Received by Manufacturer06/29/2020
Initial Report FDA Received Date06/10/2020
Supplement Report FDA Received Date06/29/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - CERCLAGE POSITIONING PIN.; UNK - CERCLAGE POSITIONING PIN
Outcome Attributed to Adverse Event Required Intervention;